# SDR USAASB00333

- Difficulty date: November 27, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY EXIT LIGHTS INOPERATIVE, EXIT SIGN OVER THE AFT ENTRY DOOR, EXIT SIGNS FORE AND AFT OF AFT SERVICE DOOR, SEATS 24 AND 25 AND BULLNOSE EVACUATION LIGHT AT SEAT ROW 22 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
